Theo dõi
Christoph Scheven
Christoph Scheven
Email được xác minh tại uni-due.de
Tiêu đề
Trích dẫn bởi
Trích dẫn bởi
Năm
Asymptotically regular problems I: Higher integrability
C Scheven, T Schmidt
Journal of Differential Equations 248 (4), 745-791, 2010
642010
Regularity of polyharmonic maps in the critical dimension
A Gastel, C Scheven
Communications in analysis and geometry 17 (2), 185-226, 2009
602009
Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
562011
Doubly nonlinear equations of porous medium type
V Bögelein, F Duzaar, P Marcellini, C Scheven
Archive for Rational Mechanics and Analysis 229, 503-545, 2018
552018
Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure
C Scheven, T Schmidt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (3), 469-507, 2009
542009
The higher integrability of weak solutions of porous medium systems
V Bögelein, F Duzaar, R Korte, C Scheven
Advances in Nonlinear Analysis 8 (1), 1004-1034, 2018
482018
Existence of localizable solutions to nonlinear parabolic problems with irregular obstacles
C Scheven
Manuscripta Mathematica 146, 7-63, 2015
452015
Partial regularity for stationary harmonic maps at a free boundary
C Scheven
Mathematische Zeitschrift 253, 135-157, 2006
452006
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363, 455-499, 2015
422015
A sharp quantitative isoperimetric inequality in hyperbolic n-space
V Bögelein, F Duzaar, C Scheven
Calculus of Variations and Partial Differential Equations 54, 3967-4017, 2015
412015
Dimension reduction for the singular set of biharmonic maps
C Scheven
De Gruyter 1 (1), 53-91, 2008
412008
BV supersolutions to equations of 1-Laplace and minimal surface type
C Scheven, T Schmidt
Journal of Differential Equations 261 (3), 1904-1932, 2016
402016
Stationary electro-rheological fluids: low order regularity for systems with discontinuous coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
382012
Gradient potential estimates in non-linear elliptic obstacle problems with measure data
C Scheven
Journal of Functional Analysis 262 (6), 2777-2832, 2012
362012
Higher integrability for doubly nonlinear parabolic systems
V Bögelein, F Duzaar, J Kinnunen, C Scheven
Journal de Mathématiques Pures et Appliquées 143, 31-72, 2020
332020
Higher integrability in parabolic obstacle problems
V Bögelein, C Scheven
Forum Mathematicum 24 (5), 931-972, 2012
332012
On the dual formulation of obstacle problems for the total variation and the area functional
C Scheven, T Schmidt
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (5), 1175-1207, 2018
302018
Partial regularity for subquadratic parabolic systems by -caloric approximation
C Scheven
302011
On Frobenius-destabilized rank-2 vector bundles over curves
H Lange, C Pauly
Commentarii Mathematici Helvetici 83 (1), 179-209, 2008
302008
Elliptic obstacle problems with measure data: potentials and low order regularity
C Scheven
292012
Hệ thống không thể thực hiện thao tác ngay bây giờ. Hãy thử lại sau.
Bài viết 1–20